# SDR CA100809020

- Difficulty date: June 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 2,762 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: 998201005
- Condition: Sheared
- Location: Nlg
- Part time: 2,742 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS TAXIING IN AFTER LANDING, UPON TURNING TO THE RT THE PILOT HEARD A LOUD BANG AND THEN EXPERIENCED A LOSS OF STEERING CONTROL.  THE ACFT CAME TO A STOP WITHOUT INCIDENT.  UPON INSP IT WAS REVEALED THAT THE SHOCK ABSORBER CYLINDER HAD SHEARED APPROX 2 IN UP FROM THE TORQUE LINK ATTACHMENT.   THIS GEAR WAS NDT 67.0 HRS PRIOR USING MAGNETIC PARTIAL INSPECTIONS IAW THE MFG COMPONENT MM. AFTER INSPECTING THE BREAK, IT IS MY OPINION THE INSP SHOULD BE CHANGED TO X-RAY. THE CYLINDER ASSY WAS REPLACED.
